# SDR USAA2013010700006

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,975 hours, 16,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67, Y1292.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67, Y1292 IAW A319 SRM 53-00-14, FIG 102 & SRM 51-42-11.
